Treatment for hyperpigmentation After Laser Resurfacing.

i had a dark colour on my face for more than a year comes from laser treatment, i don't like and i want to know if there is a treatment could help. I tried the cream to light and peelings but it didn't work.

Doctor Answers 3

Hyperpigmentation after laser

You need to be wearing sun BLOCK every day. SPF 30 - 50. And reapply every couple of hours if you are in the sun. Titanium and zinc based products work best. Some are powder (Colorscience) and work quite well. Consider broad band light to help target the pigment. It will most likely take several treatments and several months to improve.

Andrew Campbell, M.D.

Facial Rejuvenation Specialist

Quintessa Aesthetic Centers


Milwaukee Facial Plastic Surgeon
4.7 out of 5 stars 26 reviews

Hyperpigmentation From Lasers -- Aerolase, Microneedling/PRP, Lightening Cream, Chemical Peels

I suggest you see an expert this needs a combination of lasers, peels, and lightening creams for improvement.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Hyperpigmentation after laser resurfacing

Hyperpigmentation usually improves with time after resurfacing. The bleaching creams typically do not help much after the laser treatment, but may be helpful prior to treatment. Sun screen is a must if you have unwanted pigment - so if you are not yet using a sun screen, please start protecting your skin with sun screen, hat with a brim, and staying out of the mid-day sun. Your skin type is important in deciding a next step for treatment. You should see your laser doctor for further advice on this. You may benefit from a low energy pass of CO2 laser to even the skin tones. Best wishes.

Sara A. Kaltreider, MD
Charlottesville Oculoplastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.